MathSciNet Relay Station
MathSciNet bibliographic data
MR266195 55.30 (57.00)
Gelʹfand, I. M.; Fuks, D. B. Cohomologies of the Lie algebra of formal vector fields. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 34 1970 322–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement